# SDR EE4Y2019032908560

- Difficulty date: March 29, 2019
- Submitted: March 29, 2019
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N774XF
- Make and model: Airbus A319-112
- Aircraft serial: 2019
- Aircraft time: 52,819 hours, 26,045 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219420800
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN DECK WET AREA FR 66 AND FR66+120MM, Y500MM TOP LONGITUDINAL FLOORBEAM UPPER SURFACE WITH SPOT CORROSION. FOR CORRECTIVE ACTION SEE NRI 2-89. ACTION TAKEN : REPLACED LONGITUDINAL FLOORBEAM P/N D5347219420800 BETWEEN FR 64 AND FR 68 AT Y 500MM ( Y 20.17IN) IAW SRM 51-72-11-911-001 PARAG 2.
